# SDR SIMA972581

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30111803011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CHECK, REVEALED EMERGENCY LIGHT FOR PASSENGER DOOR AND SOME AISLE FLOOR LIGHTS INOPERABLE.  REPLACED POWER SUPPLY AND BATTERY PACK 15WL.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
